# SDR 20000717SH022

- Difficulty date: May 11, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N460CE
- Make and model: Bag JETSTM3101
- Aircraft serial: 680
- System (JASC): 3210 · Main Landing Gear
- Part: Cylinder
- Part number: 184811
- Part serial: 555
- Condition: Cracked
- Location: Mlg
- Component: Radius Rod
- Component part number: 1862F
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIUS ROD, PN 1862/F, SN LK-8507326, WAS SENT IN FOR SCHEDULED OVERHAUL WITH CSO OF 32,300 HOURS REPORTED.  DURING INSPECTION OF CYLINDER, PN 184811, SN 555, IAW APPH SB 1862-32-07, A FLUORESCENT PENETRANT CRACK INDICATION WAS FOUND AT THE EDGE OF THE ONE-WAY RESTRICTOR BORE, AND THIS RADIUS APPEARED TO BE VERY SHARP.  SUBJECT CYLINDER HAS BEEN RETURNED TO APPH FOR INVESTIGATION.  (X)
